# SDR ASAA2024081553102

- Difficulty date: August 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 48,867 hours, 14,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Part number: 147A31104147A340
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT LOWER LAP SEAM BETWEEN STA 927-951 STGR 23R HAS SIGNS OF CORROSION.  GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR TO AFT EXTERNAL FUSELAGE SKIN PANELS 147A3110-4 AND 147A3400-4 AT LAP SEAM BETWEEN STA 927-967 STGR 23R IAW EA 800-53EA-27433 REV 00.
